# SDR AALA202502174494

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 34,908 hours, 14,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT WHEN DOOR 4R IS ARMED, AN AMBER INDICATION AND A CHECK DOOR PRESSURE MESSAGE IS DISPLAYED. MAINTENANCE SERVICED 4R DOOR IDAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
